MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP UNI INS SZ4 7MM LMRL AOX; KNEE IMPLANT - TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US HP UNI INS SZ4 7MM LMRL AOX; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 102455407
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that although the surgeon inserted the poly in the same normal manner they always do, the poly would not seat in the tibia tray no matter what.The poly had no visual blemishes, however the anterior portion of the poly would not seat down in the tibial tray.There was nothing left in this patient due to several attempts to impact the poly and the surgery was not delayed in any manner.Affected side-unknown knee.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation was performed for the finished device below and no non-conformances or manufacturing irregularities were identified.Product code: 102455407.Product name: hp uni ins sz4 7mm lmrl aox.Lot number: m8524f.A manufacturing record evaluation was performed for the finished device product description: hp uni ins sz4 7mm lmrl aox, product code: 102455407, lot number: m8524f, and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description- hp uni ins sz4 7mm lmrl aox.Product code: 102455407.Lot number: m8524f.Date of manufacturing: 17 - feb - 2025.Expiry date: 31 - jan - 2030.Quantity to be manufactured: (b)(4).

Brand Name
HP UNI INS SZ4 7MM LMRL AOX
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24322569
Report Number1818910-2026-02903
Device Sequence Number9931131
Product Code HRY
UDI-Device Identifier10603295501602
UDI-Public(01)10603295501602(17)300131(10)M8524F
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102455407
Device Lot NumberM8524F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale